# SDR 9605669611

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE INTERCOSTAL ATTACH FITTING AT FS 996, LONGERON 28R. REPLACED FITTING PER SRM 51-30-02.
